Update & Advice from Former Member

(Public Forum) This forum is for new ('newbie") members to ask questions and receive support. New members can post their story in this area.

Update & Advice from Former Member

PostPosted by DCNGA » Tue Dec 01, 2015 9:18 am

From a former member who is suffering greatly with systemic health issues...

After much testing at a well-respected medical center in the US, this member was diagnosed with:

Joint hypermobility. People that have joint hypermobility / eds / vascular eds have a different type of collagen. This member feels they also suffered with POTS / dysautomia and many others may also be suffering from it as well.

The member was also diagnosed with osteoporosis and possible hyperparathyroidism.

The member feels the best advise for newly damaged people is to take lots of vitamin C. They feel strongly that there is a vascular issue for those affected systemically. It's not just fat that is lost but a total shrinkage of everything. The member feels swimming might help to revascularize and it's very important to keep moving. The member is of the opinion that a lack of activity makes all of these issues worse as there is less blood flow and less rebuilding of vessels / capillaries.

It is the member's opinion that a fat graft is a very bad idea.The member feels those suffering systemic symptoms have a collagen disorder and putting fat in the face only makes it worse.
"It is a good thing to learn caution from the misfortunes of others."

"If you wish to succeed in life, make perseverance your bosom friend, experience your wise counselor, caution your elder brother, and hope your guardian genius."
User avatar
DCNGA
 
Posts: 5367
Joined: Fri Jun 18, 2010 3:16 pm
Location: US

Re: Update & Advice from Former Member

PostPosted by Abby » Tue Dec 01, 2015 5:58 pm

Am so sorry that this member and many others on this board are suffering from so many immune related problems.
I don't understand though why were we healthy before this with no healing problems and everything just starts showing up after the laser.
I had no problems with healing before the IPL.
Abby
 
Posts: 66
Joined: Tue Dec 23, 2014 3:08 pm

Re: Update & Advice from Former Member

PostPosted by Mandy » Tue Dec 01, 2015 10:13 pm

Hey Abby are you suffering from body issues too?
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am

Re: Update & Advice from Former Member

PostPosted by Abby » Wed Dec 02, 2015 9:23 am

Hi Mandy, I'm feeling lethargic for sure but I'm mainly suffering from facial issues not body issues. I used to heal well from injuries but my face is just not healing now. I only did the IPL once and my face kind of never recovered. I have bad collagen formation below the surface of my skin in the form of lines in some areas. Am planning to go see my family doctor to test for any autoimmune problems.

Am also considering if my healing problems are due to the pill as I have been on it for years and I just learned that it thins out skin, causes photosensitivity and melasma. Not to mention the risk of certain types of cancer, gut problems and mental problems. So it is not a safe medication by my standards at all.

So I'm definitely a believer that it can ruin the skin and therefore my reaction to the IPL was so volatile. Like I've put gasoline on fire.

In terms of immune problems though I just don't understand why it would only show up after laser, when the person is perfectly healthy before ? Any explanation?
Abby
 
Posts: 66
Joined: Tue Dec 23, 2014 3:08 pm

Re: Update & Advice from Former Member

PostPosted by Mandy » Wed Dec 02, 2015 2:32 pm

Sometimes I think when ever there is trama to the body physically or mentally which there is both here in our situations can cause autoimmune problems. I think with me I did the laser and it triggered a inflamation response that put stress on my body mentally and physically wich caused a domino effect. I think if I could of kept my stress in check in the early years I would of been better off. I think the stress and taking antidepressants triggered my issues with my body. I try so hard to stay away from stress mow because my body feels so sick from it. I also have poor wound healing all over and have sensitive skin that reacts to everything. It wasn't like this before
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am

Re: Update & Advice from Former Member

PostPosted by Mandy » Wed Dec 02, 2015 2:34 pm

I definitely think the pill can cause hormonal issues which can throw the body out of wacky and cause skin sensitivity. I know prozac caused huge skin issues like flushing dry skin and rashes. My skin never recovered even when stopping the medicine
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am

Re: Update & Advice from Former Member

PostPosted by Gthn » Wed Dec 02, 2015 2:51 pm

I agree that stress probably has a lot to do with our ability to heal and stay healthy.

A few years ago, I went on vacation in Central America where I got some sand fly bites. They didn't bother me that much there but when I came back to the cold winters of North America the itchiness led to excessive scratching. That led to infections in my skin and my then mild eczema became hyper inflamed and I had red itchy flareups all over my body. Wounds couldn't heal on their own and required medication. The stress was unbelievable and I couldn't sleep because I was so itchy and I would wear socks on my hands to prevent night time scratching. It took many months, numerous dermatologist appointments and different medications for it to go away but the mental stress definitely played a part in my delayed ability to heal properly.

Although it's probably easier said than done, especially for those who are going through other health issues brought on by the lasers, the best thing when anxiety comes on is to do whatever it takes to relax your mind - whether it be meditation, relaxation massages, talking with friends or a warm bath. My doctor said the stress can suppress my immune system and won't let it do its job properly, so since the initial stress of the lasers I've just been trying to take it easy.
Gthn
 
Posts: 15
Joined: Thu Jul 16, 2015 11:58 am

Re: Update & Advice from Former Member

PostPosted by Kittee » Thu Dec 03, 2015 12:18 am

As you guys know I haven't had laser but ever since I have damaged my skin with acids, my skin seems to heal very slowly/poorly and I am getting acne. It has been a year, my skin still looks horrible. It no longer seems to burn or feel uncomfortable thankfully (back to washing with water only as even Cetaphil made my skin feel dry and tight, and have been sleeping with aquaphor at night) I'm so fed up and frustrated. Who knew skin could cause so much inner turmoil in a person? I sometimes wonder if my ongoing symptoms (slow healing, acne, etc) are from stress alone, since I have not had any laser done. I can't even imagine why a product I used a year ago would be affecting my skin still to this day. It does not make sense to me, this has been a year long nightmare that I can't wake up from and I see no end any time soon.
Kittee
 
Posts: 113
Joined: Wed Jan 14, 2015 10:49 am

Re: Update & Advice from Former Member

PostPosted by Mandy » Thu Dec 03, 2015 9:37 pm

Hi kittee I'm glad you have had some small improvements it so confusing why our skin reacts the way it does. Can I ask how old are you? I dry brushed my skin on my body and it's stil super sensitive and feels like acid has been poured on it. I'm always wondering if my stress caused the rest of my skin to be hyper senitive. I feel like I'm in hell. Ya who would of knew skin can cause so much misery.:(
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am

Re: Update & Advice from Former Member

PostPosted by Kittee » Fri Dec 04, 2015 12:25 am

Hi Mandy, I just turned 27 in September. I feel as if I am too young for my skin to just be deteriorating due to age. A few months back I had done some reading on the effects of stress and elevated cortisol on the skin, and I read that it can actually cause your skin to become thinner. I try to de-stress, but it's hard to have much peace when you look at yourself everyday and you look like absolute crap.
Kittee
 
Posts: 113
Joined: Wed Jan 14, 2015 10:49 am

Re: Update & Advice from Former Member

PostPosted by Mandy » Fri Dec 04, 2015 12:45 am

I read that too about the cortisol. I've been super stressed for 5 years and have seen the devastating effects it has caused in my body. It's hard to destress with these skin conditions. I'm hoping maybe the thin skin can be reversable.
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am

Re: Update & Advice from Former Member

PostPosted by Mandy » Fri Dec 04, 2015 12:47 am

You are really young and hopefully that will be on your side with healing. Just think positive thoughts as much as you can and stay busy with things that make you feel happy and hopefully healing will be around the corner.
Mandy
Long Time Member
Long Time Member
 
Posts: 588
Joined: Sun Aug 01, 2010 1:57 am


Return to Support for New Members (PUBLIC)

Who is online

Users browsing this forum: No registered users and 0 guests

cron